# SDR P5CA2009082801605

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 37,678 hours, 6,266 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE NR 2 ENGINE EXHAUST SLEEVE AT THE 12 O'CLOCK POSITION DURING WALK AROUND INSPECTION.  INTERIM REPAIR ACCOMPLISHED IAW EO 4478A096 ISSUED PER FAA 8110-3 DATED 27 AUG 09.  DETAILED VISUAL INSPECTION DUE EVERY 3 FLIGHT CYCLES UNTIL NEXT A-CHECK WHERE A PERMANENT REPAIR OR REPLACEMENT IS DUE.
